Publication details for Mikhail MenshikovAndjel, A., Menshikov, M. V. & Sisko, V. (2006). Positive recurrence of processes associated to crystal growth models. Annals of Applied Probability 16(3): 1059-1085.
- Publication type: Journal Article
- ISSN/ISBN: 1050-5164
- DOI: 10.1214/105051606000000079
- Keywords: Positive recurrent; Markov chain; invariant measure; exponentially decaying tails
- Further publication details on publisher web site
- Durham Research Online (DRO) - may include full text
Author(s) from Durham
We show that certain Markov jump processes associated to crystal growth models are positive recurrent when the parameters satisfy a rather natural condition.